# SDR CA010711006

- Difficulty date: June 12, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D
- System (JASC): 7160 · Engine Air Intake System
- Part: Valve
- Part number: HTE920036
- Condition: Seized
- Location: Intake
- Part time: 8,686 hours
- Component: Air Intake, 200038
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FAILED TO OPERATE WHEN TESTED (PARTICLE SEPARATOR ACTUATOR).ENGINE INTAKE.
